# SDR QXEA200600017

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 16,637 hours, 24,212 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2104, NR 1 PITOT HEAT CIRCUIT BREAKER POPPED.  MAINTENANCE REPLACED NR 1 PITOT MAST.
